Nurofen (Ibuprofen) Pain Relief Liquid Capsules - Anti Inflammatory

0 reseña

Precio:
Precio de venta€4.95 EUR

Descripción

Product Description

Nurofen Liquid Capsules provide a fast acting remedy. It contains the powerful ibuprofen molecule and are just the thing to help ease a number of mild to moderate pains; including back pain, muscular and rheumatic pain and headache pain.

Product Size: 200Mg

How to use:

Adults and children over 12 years:

200 - 400mg taken with water up to three times a day as required. Leave at least four hours between doses with a maximum of 1200mg in any 24 hour period.

Not suitable for children under 12 years of age.

Do not use if:

  • You suffer from hypersensitivity from non-steroidal anti-inflammatory drugs.
  • Suffer from asthma.
  • Breast-feeding.
  • Last-trimester of pregnancy.
  • Taking concurrent anti-coagulant therapy.
  • Patients with severe renal failure.
  • History of gastrointestinal bleeding.
  • Use in patients with severe heart failure or kidney failure.
  • Use in patients with bleeding disorders.
  • Gastrointestinal bleeding, ulceration and perforation.
  • Heartburn.

Contains:

Ibuprofen 200mg